Alert archive / Mississippi / River Flood Warnings in 2014

River Flood Warning 3, NWS Memphis, TN

February 3, 2014Monroe County, Mississippi

NWS Memphis, TN issued this river flood warning at Feb 3, 2014, 10:18 AM CST for Monroe County, Mississippi. It took effect at Feb 5, 2014, 2:40 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2014, 10:18 AM CST (16:18 UTC)
In effect from
Feb 5, 2014, 2:40 PM CST
Expired
Feb 5, 2014, 8:39 PM CST
In force
6 hr
Issued by
NWS Memphis, TN
Flood severity
Minor

County Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 14 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River at Bigbee (BGBM6). The gauge peaked at 13.53 ft at Feb 5, 2014, 12:00 PM CST.

actionminormoderate102002/0302/0402/0502/0602/07
Action stage
13 ft
Minor stage
14 ft
Moderate stage
23 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02433500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

515 
WGUS44 KMEG 031618
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1018 AM CST MON FEB 3 2014

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE 
BUTTAHATCHIE RIVER...TOMBIGBEE RIVER .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF 
CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-041618-
/O.NEW.KMEG.FL.W.0003.140205T2100Z-140206T1030Z/
/BGBM6.1.ER.140205T2100Z.140206T0000Z.140206T0430Z.NO/
1018 AM CST MON FEB 3 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM WEDNESDAY FEBRUARY 05 UNTIL WEDNESDAY FEBRUARY 05.
* AT 09 AM MONDAY THE STAGE WAS...7.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY FEBRUARY 05 AND 
  CONTINUE TO RISE TO NEAR 14.3 FEET BY WEDNESDAY FEBRUARY 05. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY FEBRUARY 05.
AT 14.0 FEET,  FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING.  

&&

LAT...LON MISSING


$$

MSC087-095-041617-
/O.NEW.KMEG.FL.W.0004.140205T2125Z-140207T1251Z/
/ABDM6.1.ER.140205T2125Z.140206T1200Z.140207T0651Z.NO/
1018 AM CST MON FEB 3 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM WEDNESDAY FEBRUARY 05 UNTIL FRIDAY FEBRUARY 07.
* AT 09 AM MONDAY THE STAGE WAS...9.4 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.0 FEET THURSDAY FEBRUARY 06.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY FEBRUARY 05 AND 
  CONTINUE TO RISE TO NEAR 14.0 FEET BY THURSDAY FEBRUARY 06. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY FEBRUARY 07.
AT 14.0 FEET, FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON THE
WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER ALSO 
BEGINS TO FLOOD.  

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3374 8839             

$$
7 follow-up statements
765 
WGUS84 KMEG 040403
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1003 PM CST MON FEB 3 2014

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...TOMBIGBEE 
RIVER .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-050403-
/O.EXT.KMEG.FL.W.0003.140205T2034Z-140206T1048Z/
/BGBM6.1.ER.140205T2034Z.140206T0000Z.140206T0448Z.NO/
1003 PM CST MON FEB 3 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM WEDNESDAY FEBRUARY 05 UNTIL WEDNESDAY FEBRUARY 05.
* AT 09 PM MONDAY THE STAGE WAS 8.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.4 FEET WEDNESDAY FEBRUARY 05.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY FEBRUARY 05 AND 
  CONTINUE TO RISE TO NEAR 14.4 FEET BY WEDNESDAY FEBRUARY 05.THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY FEBRUARY 05.
* AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING

&&

LAT...LON MISSING


$$

MSC087-095-050403-
/O.EXT.KMEG.FL.W.0004.140205T1851Z-140207T0600Z/
/ABDM6.1.ER.140205T1851Z.140206T0600Z.140207T0000Z.NO/
1003 PM CST MON FEB 3 2014

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM WEDNESDAY FEBRUARY 05 UNTIL THURSDAY FEBRUARY 06.
* AT 09 PM MONDAY THE STAGE WAS 10.2 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.0 FEET THURSDAY FEBRUARY 06.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY FEBRUARY 05 AND 
  CONTINUE TO RISE TO NEAR 14.0 FEET BY THURSDAY FEBRUARY 06.THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY FEBRUARY 06.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3374 8839             

$$
246 
WGUS84 KMEG 041611
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1011 AM CST TUE FEB 4 2014

THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-051611-
/O.EXT.KMEG.FL.W.0003.140205T1800Z-140206T1415Z/
/BGBM6.1.ER.140205T1800Z.140206T0000Z.140206T0815Z.NO/
1011 AM CST TUE FEB 4 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM WEDNESDAY FEBRUARY 5 UNTIL THURSDAY FEBRUARY 6.
* AT 9 AM TUESDAY THE STAGE WAS 8.1 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.7 FEET WEDNESDAY FEBRUARY 5.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY FEBRUARY 5 AND 
  CONTINUE TO RISE TO NEAR 14.7. THE RIVER WILL LIKELY FALL BELOW 
  FLOOD STAGE BY THURSDAY FEBRUARY 6.
* AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING

&&

LAT...LON MISSING


$$
487 
WGUS84 KMEG 041945
FLSMEG
FLOOD STATEMENT...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
145 PM CST TUE FEB 4 2014

THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-051945-
/O.CON.KMEG.FL.W.0003.140205T1800Z-140206T1415Z/
/BGBM6.1.ER.140205T1800Z.140206T0000Z.140206T0815Z.NO/
145 PM CST TUE FEB 4 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM WEDNESDAY FEBRUARY 5 UNTIL THURSDAY FEBRUARY 6.
* AT 12 PM TUESDAY THE STAGE WAS 8.1 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.7 FEET WEDNESDAY FEBRUARY 5.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY FEBRUARY 5 AND 
  CONTINUE TO RISE TO NEAR 14.7 LATER IN THE DAY. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY FEBRUARY 6.
* AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING

&&

LAT...LON 3409 8846 3409 8840 3399 8852 3401 8853


$$
135 
WGUS84 KMEG 050252
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
852 PM CST TUE FEB 4 2014

THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-060252-
/O.EXT.KMEG.FL.W.0005.140205T2145Z-140206T0738Z/
/AMYM6.1.ER.140205T2145Z.140206T0000Z.140206T0138Z.NO/
852 PM CST TUE FEB 4 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM WEDNESDAY FEBRUARY 05 UNTIL WEDNESDAY FEBRUARY 05.
* AT 08 PM TUESDAY THE STAGE WAS 12.7 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 20.3 FEET WEDNESDAY FEBRUARY 05.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY FEBRUARY 05 AND 
  CONTINUE TO RISE TO NEAR 20.3 FEET BY WEDNESDAY FEBRUARY 05.THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY FEBRUARY 05.
* AT 20.0 FEET...LOWLAND FLOODING BEGINS

&&

LAT...LON 3402 8858 3401 8853 3399 8852 3393 8854
      3394 8856

$$
725 
WGUS84 KMEG 051608
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1008 AM CST WED FEB 5 2014

THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATE TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-061400-
/O.EXT.KMEG.FL.W.0003.140205T2040Z-140206T1400Z/
/BGBM6.1.ER.140205T2040Z.140206T0000Z.140206T0800Z.NO/
1008 AM CST WED FEB 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM TODAY UNTIL THURSDAY FEBRUARY 6.
* AT 10 AM WEDNESDAY THE STAGE WAS 13.1 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.5 FEET LATER THIS AFTERNOON
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY AFTERNOON AND 
  THEN THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY FEBRUARY 6.
* AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$
582 
WGUS84 KMEG 051715
FLSMEG
FLOOD STATEMENT...REISSUED
NATIONAL WEATHER SERVICE MEMPHIS TN
1115 AM CST WED FEB 5 2014

THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-061400-
/O.CON.KMEG.FL.W.0003.140205T2040Z-140206T1400Z/
/BGBM6.1.ER.140205T2040Z.140206T0000Z.140206T0800Z.NO/
1115 AM CST WED FEB 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM TODAY UNTIL THURSDAY FEBRUARY 06.
* AT 10 AM WEDNESDAY THE STAGE WAS 13.3 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.5 FEET LATER TODAY.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE TODAY WEDNESDAY FEBRUARY 5
  AND CONTINUE TO RISE TO NEAR 14.5 FEET.THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THURSDAY FEBRUARY 6.
* AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS 
 OCCURRING.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-061200-
/O.CON.KMEG.FL.W.0005.000000T0000Z-140206T1200Z/
/AMYM6.1.ER.140205T1632Z.140206T0000Z.140206T0600Z.NO/
1115 AM CST WED FEB 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM TODAY WEDNESDAY THE 5TH UNTIL THURSDAY FEBRUARY 6.
* AT 10 AM WEDNESDAY THE STAGE WAS 19.8 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 21.0 FEETLATER TODAY.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY NOON TODAY AND 
  CONTINUE TO RISE TO NEAR 21.0 FEET BY LATE TODAY. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY FEBRUARY 6.
* AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED

&&

LAT...LON 3406 8857 3401 8853 3399 8852 3393 8856
      3402 8858

$$
103 
WGUS84 KMEG 060239
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
839 PM CST WED FEB 5 2014

THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-060309-
/O.CAN.KMEG.FL.W.0003.000000T0000Z-140206T1400Z/
/BGBM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
839 PM CST WED FEB 5 2014

FORECAST INFORMATION FOR
  TOMBIGBEE RIVER  AT BIGBEE
* AT 07 PM WEDNESDAY THE STAGE WAS 12.2 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* MAXIMUM FORECAST STAGE OF 12.3 FEET THURSDAY FEBRUARY 06.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.4 FEET SATURDAY FEBRUARY 
  08.
* AT 13.0 FEET...BOTTOMLAND FLOODING IS OCCURRING

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Feb 3, 5:34 AM CST, 4 hours 44 minutes earlier.

Area forecast discussion, Feb 3, 5:34 AM CST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
534 AM CST MON FEB 3 2014

.DISCUSSION...

UPDATED FOR THE 12Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 507 AM CST MON FEB 3 2014/

DISCUSSION...
ANOTHER CHALLENGING FORECAST THIS UPDATE...JUST AS ONE WINTER
WEATHER ADVISORY IS EXPIRING ANOTHER ONE IS NEEDED.

MORNING TEMPERATURES RANGE FROM THE MID TEENS IN NORTHEAST
ARKANSAS TO THE MIDDLE 30S NEAR TUPELO. NORTH WIND CONTINUES TO
USHER COLDER AIR ACROSS THE AREA. A FEW SPRINKLES OR DRIZZLE WILL
REMAIN POSSIBLE IN WEST TENNESSEE AND NORTH MISSISSIPPI...MAINLY
NEAR THE ALABAMA STATE LINE AND TENNESSEE RIVER...FOR ANOTHER HOUR
OR TWO...BUT FOR THE MOST PART PRECIPITATION HAS COME TO AN END
ACROSS THE MIDSOUTH. SATELLITE AND METAR OBSERVATIONS SHOW AN
ABRUPT CLEARING LINE FROM NEAR BLYTHEVILLE TO NEAR FORREST CITY
SHIFTING TO THE EAST. MUCH OF THE MIDSOUTH WILL SEE SUNSHINE
TODAY...SOAK IT IN...BECAUSE IT MAY NOT MAKE ANOTHER APPEARANCE
THE REST OF THE WEEK...OR LONGER. HIGHS TODAY SHOULD RANGE FROM
NEAR FREEZING IN NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL TO
NEAR 50 DEGREES IN NORTH MISSISSIPPI NEAR THE ALABAMA STATE LINE.
MOST AREAS WILL BE IN THE MID 30S TO MID 40S.

TONIGHT...A TROUGH WILL DEEPEN OVER THE SOUTHERN PLAINS AND WEST
TEXAS RESULTING IN SOUTHWEST FLOW ACROSS THE MIDSOUTH. A BROAD
130-140KT UPPER LEVEL JET WILL SHIFT EAST TOWARD THE MISSISSIPPI
RIVER VALLEY ENHANCING LIFT AND RESULTING IN WIDESPREAD RAIN
ACROSS EAST TEXAS SHIFTING TOWARD THE MIDSOUTH. TEMPERATURES WILL
FALL BELOW FREEZING...AS LOW AS THE MID 20S IN NORTHEAST ARKANSAS
AND RAIN SHOULD ARRIVE SHORTLY AFTER SUNRISE. MODEL SOUNDINGS
DIFFER CONSIDERABLY ALOFT...WITH THE NAM INDICATING A WARM LAYER
MUCH DEEPER AND WARMER THAN THE GFS. THE NAM WOULD DEFINITELY
INDICATE A FREEZING RAIN EVENT...WHILE THE GFS SHOWS WHAT COULD
BE A RAIN SLEET/SNOW MIX. DURING THE DAY...TEMPERATURES WILL
WARM...BUT MAY NOT RISE ABOVE FREEZING. CURRENT FORECAST HIGH IS
ONLY 32 DEGREES IN RANDOLPH COUNTY. HPC WWD GRAPHICS INDICATE 1
TENTH OF AN INCH OF FREEZING RAIN IS POSSIBLE AS FAR SOUTH AS
JONESBORO ARKANSAS WITH UP TO AROUND ONE QUARTER OF AN INCH
FARTHER NORTH. AS A STARTING POINT FOR THIS NEXT WINTER WEATHER
EVENT DECIDED TO ISSUE A WINTER WEATHER ADVISORY FOR LAKE COUNTY
TN...FAR NORTHWEST ARKANSAS AND THE MISSOURI BOOTHEEL. THIS AREA
MAY NEED TO BE EXPANDED AND OR EXTENDED OVER THE NEXT 24 HOURS.
PRECIPITATION SHOULD COME TO AN END FAIRLY QUICKLY AFTER SUNSET.
AGAIN AS A STARTING POINT...EXPECTING UP TO ONE QUARTER OF AN INCH
OF ICE OVERSPREAD BY 1-2 INCHES OF A MIXTURE OF SNOW/SLEET. THESE
TOTALS MAY NEED ADJUSTING AS THE EVENT DRAWS CLOSER.

WEDNESDAY AND THURSDAY LOOK COLD AND DRY...ALTHOUGH A FEW SNOW
SHOWERS MAY CREEP INTO NORTHEAST ARKANSAS THURSDAY AFTERNOON.
HIGHS WEDNESDAY SHOULD BE IN THE MID 30S TO MID 40S ACROSS MOST OF
THE AREA WITH THURSDAY MORNING LOWS RANGING FROM 13 TO 23 DEGREES.
HIGHS THURSDAY MIGHT NOT RISE ABOVE 25 DEGREES IN NORTHEAST
ARKANSAS...WHILE NORTHEAST MISSISSIPPI MIGHT MAKE IT INTO THE LOW
40S.

LATE IN THE WORK WEEK...FOCUS YOUR ATTENTION ON THE WESTERN GULF
OF MEXICO. THE GFS HAS BEEN CONSISTENT IN DEVELOPING A SURFACE
LOW IN THE WESTERN GULF AND TRACKING IT NORTHEAST SOMEWHERE ALONG
THE NORTHERN GULF COAST THEN INTO NORTHERN ALABAMA OR GEORGIA BY
SUNDAY. IF THIS SCENARIO PANS OUT...IT COULD BE A WINTRY MESS FOR
THE MIDSOUTH. THE ECMWF LAGS THE UPPER LEVEL SUPPORT FARTHER
WEST...THUS THE LOW DOESN'T DEEPEN NEARLY AS FAST NOR DEEP...AND
IT ALSO TAKES THE LOW FARTHER EAST RESULTING IN LESS IMPACT ACROSS
THE MIDSOUTH. CONFIDENCE IS LOW IN THE GFS SOLUTION...BUT WILL
MAINTAIN CHANCE POPS WITH SNOW ACROSS THE MAJORITY OF THE
MIDSOUTH.

&&

.AVIATION...
IFR CONDITIONS WILL CONTINUE THIS MORNING OVER MUCH OF THE
FORECAST AREA BUT SHOUD GRADUALLY IMPROVE TO VFR LEVELS BY THIS
AFTERNOON. CEILINGS WILL DROP BACK TO IFR LEVELS OVERNIGHT. WINDS
WILL BE MAINLY FROM THE NORTHEAST AT 5 TO 10 KNOTS FOR MUCH OF THE
FORECAST PERIOD.

ARS

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  40  30  42  29 /   0  10 100  70
MKL  38  28  42  29 /   0  10 100  80
JBR  33  25  33  25 /   0  10 100  40
TUP  46  34  53  36 /   0  10 100  90

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WINTER WEATHER ADVISORY FROM 6 AM TO 6 PM CST TUESDAY FOR CLAY-
     CRAIGHEAD-GREENE-LAWRENCE-RANDOLPH.

MO...WINTER WEATHER ADVISORY FROM 6 AM TO 6 PM CST TUESDAY FOR
     DUNKLIN-PEMISCOT.

MS...NONE.
TN...WINTER WEATHER ADVISORY FROM 6 AM TO 6 PM CST TUESDAY FOR LAKE.

&&
Hazardous weather outlook, Feb 3, 5:36 AM CST, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
536 AM CST MON FEB 3 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041345-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
536 AM CST MON FEB 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY ANOTHER ROUND OF WINTRY WEATHER IS POSSIBLE IN NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL AND FAR NORTHWEST TENNESSEE. UP TO
ONE QUARTER OF AN INCH OF FREEZING RAIN OVERSPREAD BY 1-2 INCHES
OF SLEET AND SNOW. A WINTER WEATHER ADVISORY IN IN EFFECT.

LATE FRIDAY INTO THE WEEKEND ANOTHER STORM SYSTEM MAY IMPACT THE
MIDSOUTH RESULTING IN WINTRY PRECIPITATION AREA WIDE. HOWEVER
CONFIDENCE IS VERY LOW WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT VARIOUS TIMES OVER THE NEXT
WEEK IN SUPPORT OF SNOWFALL REPORTS.
.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 4:03 AM CSTWinter Weather AdvisoryMEGBenton, Coahoma, DeSoto, Lafayette, Marshall, Panola and 4 more40 hr
Feb 3, 10:18 AM CSTRiver Flood WarningMEGLowndes, Monroe5 days
Feb 3, 3:04 PM CSTWinter Storm WarningMEGCoahoma, DeSoto, Tunica31 hr

Nearby

River Flood Warnings in Mississippi, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.